# SDR FDEA202106031440

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB42593
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WINGTIP LEADING EDGE ASSEMBLY LOWER SURFACE STATION XW 970.4   FASTENERS AREA FOUND CRACKED. CRACKED SKIN AROUND FASTENERS AREA AT LEFT HAND WING - WINGTIP LEADING EDGE   ASSEMBLY LOWER SURFACE STATION XW 970.4 REPAIRED AS PER ENGINEERING   AUTHORIZATION # 8-5710-T0361927 PART 1 TITLE " WINGS - BASIC WING STRUCTURE - LH WING -   FWD WING TIP ASSY - 02EA CRACKS FOUND ON SKIN LOWER SURFACE AT XW 970.400 " WORK   INSTRUCTIONS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
